# SDR SWIA201440217

- Difficulty date: November 21, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 29,096 hours, 17,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670392656
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE RT OTBD ANGLE UNDER PANEL 196DR.  BLENDED OUT THE CORROSION ON THE RT OTBD ANGLE IAW SRM.   FOUND OUT OF LIMITS IAW  SRM.  REPAIRED IAW EA.
